Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Shortness of breath, dizzy spells, blurry vision. Taking medicines for heart stents, high BP, ulcerative colitis. Due to drug interaction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9395 Questions
Question
YES, ARE YOU ABLE TO SEE LIST OF MEDICATIONS I TYPED INTO DRUG CHECKER?
I AM VERY SHORT OF BREATH AND VERY DIZZEY WITH LOW EFFORT EVEN WALKING 10 FT. VISION IN LEFT EYE IS BLURRY.
CONCERNED ABOUT DRUG INTERACTION, ALLERGIC REACTIONS, ETC. DID YOU SEE MEDICAL HISTORY? HEART STENTS, HIGH BLOOD PRESSURE, ULCERATIVE COLITIS.
Posted Thu, 6 Jun 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shoaib Khan 9 hours later
Hello sir and welcome to XXXXXXX

Thank you for your query.

I am very sorry you have to experience these symptoms, I shall try my best to guide you through solving your problems. I have gone through your query, but unfortunately have not received your drug details. You may add them to your next reply and I shall go through them.

Now commenting on the information that has been provided so far, these could be due to any of the conditions mentioned in your history, I shall explain how:
-Heart conditions: Has your doctor provided a diagnosis for your heart ailments? Stages of heart failure and a few other conditions are usually rated by the amount of fatigue or breathlessness you experience. From your description, it does appear as though Class II-III Heart Failure could be a cause for this. You may go through the below link:
WWW.WWWW.WW -Blood sugar: Have you checked your blood sugar levels lately. Low blood sugar levels can contribute to decreased tolerance to physical activity, sweating, feeling of breathlessness, confusion, blurry vision, etc.
-Asthma: In an exacerbated state, this can lead to less amount of oxygen reaching the brain, and result in dizziness, hyperventilation, blurry vision, etc.
-Ulcerative colitis (UC): Vitamin B12 and folate are absorbed from the large intestine. In this condition, during an episode of UC, the intestines are inflamed. This inflammation prevents the absorption of vitamin B12 and folate. Symptoms of a deficiency are: tiredness, weakness, light-headedness, rapid breathing, rapid heartbeat, pale skin, etc.
-Hypertension: Blood pressure, if uncontrolled, can result in headaches, dizziness, blurry vision, etc. You will have to get your blood pressure checked, and confirm that the medications you are on, are succeeding in controlling of your blood pressure
-Drug interactions: Could also cause some of these symptoms, I shall go through them once I receive your reply, and then comment

As you see, before considering any other causes, we will have to first rule out the conditions that you have already been diagnosed to have, to be the cause. Once this is done, we can look into other causes. Please consult your doctor for an elaborate evaluation of the statuses of all these conditions.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor